Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Few drops of urine coming out. Noticed small yellow wet spot. Should I seek medical attention?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
A few minutes after i go to the restroom i feel a few drops of urine come out. Its enough to make a small yellow wet spot on my underwear but not enough to soak through my pants. Im only 25. Do i need to visit a doctor?
Posted Sat, 2 Nov 2013 in Women's Health
Answered by Dr. Sree Gouri SR 6 hours later
Brief Answer:
Possibility of urinary tract infection

Detailed Answer:
Thanks for the query.
According to your description, there is possibility of urinary tract infection, possibly cystitis.
In cystitis some people can have feeling of incomplete emptying of bladder and little bit of urinary incontinence.
That may be responsible for your symptoms.
So you once consult gynecologist or urologist and go for urine microscopy and culture and sensitivity.
By this the possibility of urinary tract infection can be identified and treated.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor